# SDR SWAA2022032912620

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140BF HAS CORROSION ON UPPER AND LOWER SURFACES STA 727D+6 TO 767+5 LBL24-RBL24 WL 157 / AFT CARGO FLOOR PNL 140BF UPPER AND LOWER SURFACES HAS CORROSION. BLENDED AND REMOVED CORROSION I/A/W SRM 51-10-02-0G-0. 'OUT OF LIMITS' MATERIAL THICKNESS IS .071; MATERIAL LOSS IS .007; MAT REMAINING IS .064 ACCUMULATED DAMAGE OVER 20'. REPLACED PANEL 140BF P/N 453A2610-32 WITH NEW 'A' TAG WN4859 I/A/W BOEING DWG 453A2610 REV:A
